Lower bounds for Mahler measure that depend on the number of monomials

Shabnam Akhtari, Jeffrey D. Vaaler

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a new lower bound for the Mahler measure of a polynomial in one and in several variables that depends on the complex coefficients and the number of monomials. In one variable, our result generalizes a classical inequality of Mahler. In M variables, our result depends on M as an ordered group, and in general, our lower bound depends on the choice of ordering.

Original languageEnglish (US)
Pages (from-to)1425-1436
Number of pages12
JournalInternational Journal of Number Theory
Volume15
Issue number7
DOIs
StatePublished - Aug 1 2019

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Lower bounds for Mahler measure that depend on the number of monomials'. Together they form a unique fingerprint.

Cite this